Today is: April 15, 2011

Evaluate Your Case Today







Calcagno & Associates

900 South Avenue, 3rd Floor
Staten Island, NY, 10314
Phone: 1-800-WE-FIGHT
             (718) 568-3585


By appointment only

Battery Place
New York, NY, 10004
Phone: (800) 933-4448

Grand Concourse Bronx, NY, 10451 Phone: (718) 933-4448

Bay Parkway Brooklyn, NY, 11214 Phone: (800) 487-6837


Name (First & Last)
DOB (Victims Date of Birth)

Phone

Email Address

Address

City

State

ZipCode

Message about your case

Diagnosed with Pulmonary Arterial Hypertension After Taking Fen-Phen or Other Diet Drugs?

Pulmonary arterial hypertension (PAH), also called primary pulmonary hypertension (PPH), is a rare but life-threatening condition that is a leading cause of heart failure. Diet drugs, such as Fen-Phen, were taken by millions of people around the world and are blamed for causing the condition, which occurs when the heart arteries are narrowed or blocked. An estimated 800 to 1,000 new cases of PAH are diagnosed in the United States each year.

If you or loved one took Fen-Phen, Pondimin, Redux, or similar weight-loss drugs and were diagnosed with pulmonary arterial hypertension or primary pulmonary hypertension, you may have rights. You should speak with one of our qualified lawyers from as quickly as possible to ensure that your legal rights are protected. We represent people across the United States who took diet drugs and were diagnosed with PAH. We are available 24 hours a day, 7 days a week to discuss your case. Contact us today by submitting the case inquiry form on our website or by calling 1(800)WE-FIGHT.

What is PAH?

Pulmonary arterial hypertension occurs when the arteries that supply blood to the heart become narrowed or blocked. This forces the right side of heart to work harder in order to pump blood through the lungs. Over time, the added stress weakens the heart muscle and leaves the organ unable to pump enough blood through the body. For this reason, heart failure is the most common cause of death in people with PAH.

What Causes PAH?

Diet drugs such as Fen-Phen have been linked to PAH. Fen-Phen and other appetite suppressants proved successful at helping obese people lose large amount of weight, but the drugs also caused heart valves to harden and narrow, causing shortness of breath, periods of dizziness, increased pulse pressure, fainting episodes, fatigue, palpitations, and other serious symptoms.

In addition to the use of diet drugs such as Fen-Phen, PAH can also be caused by:

  • Heart disease
  • Liver disease
  • HIV
  • Scleroderma, a disease that affects tissue and skin
  • Use of illegal drugs, including cocaine

Free Legal Consultation

If you or a loved one took the appetite suppressant Fen-Phen or similar drugs and were later diagnosed with pulmonary arterial hypertension, you may have rights. Fen-Phen was blamed for thousands of heart failures and other devastating injuries before it was banned in the United States in 1997. Our law firm is available 24/7 to answer any questions you may have. Contact us today for a free, no obligation, legal consultation by completing the case evaluation form on the right side of this page or by calling 1-800-WE-FIGHT (1-800-933-4448).

Return to Defective Drugs Listing

 

 

Keywords | Articles | Locations | Coupons |